# SDR UIEA2019031803578

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,294 hours, 12,614 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Part number: M259881244
- Condition: Cut
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON WALKAROUND FOUND LEFT ENGINE LEAKING FUEL. ( FOUND FUEL PUMP FILTER O RING TO BE CUT. REMOVED AND REPLACED O RING IAW AMM 73-11-02. LEAK CHECK GOOD, NO FURTHER DEFECTS NOTED. )
